Certain sufficient conditions for univalence.

Seenivasagan, Narayanasamy; Breaz, Daniel

General Mathematics (2007)

  • Volume: 15, Issue: 4, page 7-15
  • ISSN: 1221-5023

How to cite


Seenivasagan, Narayanasamy, and Breaz, Daniel. "Certain sufficient conditions for univalence.." General Mathematics 15.4 (2007): 7-15. <http://eudml.org/doc/117601>.

author = {Seenivasagan, Narayanasamy, Breaz, Daniel},
journal = {General Mathematics},
keywords = {integral operator; univalent functions; Schwarz's Lemma},
language = {eng},
number = {4},
pages = {7-15},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {Certain sufficient conditions for univalence.},
url = {http://eudml.org/doc/117601},
volume = {15},
year = {2007},

AU - Seenivasagan, Narayanasamy
AU - Breaz, Daniel
TI - Certain sufficient conditions for univalence.
JO - General Mathematics
PY - 2007
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 15
IS - 4
SP - 7
EP - 15
LA - eng
KW - integral operator; univalent functions; Schwarz's Lemma
UR - http://eudml.org/doc/117601
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.